Talk

Advanced search

Migraine: worse with Mirena?

(3 Posts)
Earlgrey19 Sat 26-Oct-19 07:50:35

I stated getting more frequent migraines from Jan this year. Had my youngest 2 years ago - not sure if that is anything to do with it. Then got a Mirena coil in July. Continued to get regular migraines and also if I get a cold (constantly exposed to colds with two young DC’s) I have constant headache now, plus more than usual migraines. The last month I’ve had one a week. Can’t figure out if Mirena might be making things worse? My GP said progesterone can cause headaches... I know everyone is different, but any experience?

OP’s posts: |
TheQueef Sat 26-Oct-19 07:52:08

Mine did tbf though everything seemed to make them worse.

Sittinonthefloor Sat 26-Oct-19 07:56:08

The pill certainly gave me headaches, and I normally get one one the first day of my period (extra fun!) . Hormones certainly can cause migraine- but as it’s mainly women who suffer this it hasn’t been researched as much as it should.

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »